Modeling the dynamics of credit spreads with stochastic volatility

K. Jacobs, X.F. Li

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1176-1188
JournalManagement Science
Volume54
Issue number6
Publication statusPublished - 2008

Cite this

Jacobs, K. ; Li, X.F. / Modeling the dynamics of credit spreads with stochastic volatility. In: Management Science. 2008 ; Vol. 54, No. 6. pp. 1176-1188.
@article{703cadf9835c43069daff2f5898767f8,
title = "Modeling the dynamics of credit spreads with stochastic volatility",
author = "K. Jacobs and X.F. Li",
year = "2008",
language = "English",
volume = "54",
pages = "1176--1188",
journal = "Management Science",
issn = "0025-1909",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "6",

}

Jacobs, K & Li, XF 2008, 'Modeling the dynamics of credit spreads with stochastic volatility', Management Science, vol. 54, no. 6, pp. 1176-1188.

Modeling the dynamics of credit spreads with stochastic volatility. / Jacobs, K.; Li, X.F.

In: Management Science, Vol. 54, No. 6, 2008, p. 1176-1188.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Modeling the dynamics of credit spreads with stochastic volatility

AU - Jacobs, K.

AU - Li, X.F.

PY - 2008

Y1 - 2008

M3 - Article

VL - 54

SP - 1176

EP - 1188

JO - Management Science

JF - Management Science

SN - 0025-1909

IS - 6

ER -